my doctor says i have to get on a birth control pill to balance my hormones.I use to be on b/c pills about 5 years ago was on it for a very long time never had any problems with it got off of it so i can have 2 more kids.after i had my 3rd child thats when i had my anxiety went thru post partum depression so i had that mirena and got taken out cuz i don't want anything inside me.sounds crazy .But i hear alot of stories that people have when they r on pills that it gave them more anxiety is this true.the b/c pill their giving me to try is called beyaz has any1 heard of this or have u been on it.I know my hormones is off balance thats y i'm having bad anxiety.i know i have anxiety but this is part of it too.cuz when u have hormonal problems it's the same symptoms as anxiet.Thanks for reading please reply if u can.
I was put on bc pills also to regulate my hormones because my menstrual cycle and everything else was out of control. The first little while that I was on them my anxiety did get a little worse, but it eventually went back to normal and now my anixety is no worse then it was before. It's actually a lot better, which really has nothing to do with the bc pills. Pills effect different people differently though, because I have heard from some people that it made the anxiety worse. But if it's for your hormones it might just make things a little better. It's worth a try at least, and if it doesn't work then you can talk to your doctor about trying something else.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.